Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HRH

DESONIDE FRUSTRATION

wish I had left well enough alone. I have had small spots of mild redness (one each cheek) for two years. Some days you hardly notice it, some days you see it. I was prescribed desonide, thinking it was seb derm. the desonide worked well. within days, the spots were faded, although my skin was real shiny had a weird tint where it was applied. I stopped using it, and now, the spots are very red. never was like this before. I am off the desonide, and am now taking Oracea and using Finacea.

Will the redness fade? I am done with steroids on my face.

help with advice!!

Share this post


Link to post
Share on other sites
wish I had left well enough alone. I have had small spots of mild redness (one each cheek) for two years. Some days you hardly notice it, some days you see it. I was prescribed desonide, thinking it was seb derm. the desonide worked well. within days, the spots were faded, although my skin was real shiny had a weird tint where it was applied. I stopped using it, and now, the spots are very red. never was like this before. I am off the desonide, and am now taking Oracea and using Finacea.

Will the redness fade? I am done with steroids on my face.

help with advice!!

Hi there. I think I experienced the same exact thing. I was on Desonide and it totally fixed my problem with redness and bumps - the only bad thing was my skin became addicted to it! I didn't realize this at first, but when I dropped the Desonide and started using Finacea - my forehead became red and inflamed. It was awful! I went straight to the derm and he said it was steroid-induced rosacea. Yikes! Basically my skin was so used to the steriod, that I could not just stop it cold turkey. He suggested I drop the Finacea for now and wean off the Desonide with Hydrocortizol. Still a steroid, but significantly less strong than Desonide. I have been weaning off the HC now for 2 weeks and I believe I am fine without using it now. I am scared to try the Finacea again, but will next week. My derm said if I use the Finacea and break out again, I might be allergic to something in the Finacea. Hope this helps!!! Bottom line.....steroids can be very addicting! Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×